# SDR 97ZZZX1615

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81070
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070013
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Element
- Part number: 464357
- Condition: Open
- Location: Rear Pitot Heat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF AIRSPEED - TRACED TO OPEN PITOT HEAT ELEMENT.  REPLACED REAR ELEMENT 3-2-95.
